# SDR SWAA092447

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 43,521 hours, 35,892 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1074925
- Part serial: 4948C
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLT 360 GOT ALTITUDE WARNING HORN.  NO CAUTION LIGHT NOR PRESSURIZATION PANEL LIGHTS CABIN WAS AT 10,000FT.  FOUND NR 2 ENGINE PRE-COOLER CRACKED.  REMOVED AND REPLACED NR 2 ENGINE PRE-COOLER PER MM.
